Previous |  Up |  Next


Title: Commutative zeropotent semigroups (English)
Author: Flaška, Václav
Author: Kepka, Tomáš
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 47
Issue: 1
Year: 2006
Pages: 3-14
Category: math
MSC: 20M05
MSC: 20M14
idZBL: Zbl 1145.20321
idMR: MR2509893
Date available: 2012-10-06T02:32:10Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_047-2006-1_2.pdf 556.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo